# SDR 07FDEA02398

- Difficulty date: July 9, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 40,456 hours, 8,998 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA7169U4006
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT, FLOORBEAM STA 1781 FWD FLANGE AT X = -50 CRACKED.    [07-24-07]   REPAIRED AS PER FEDEX EA 1-5310-112354.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
